# SDR DALA12007613227

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 63,287 hours, 28,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE, EMERGENCY LIGHTS TEST IAW SERVICE CHECK FAULTS "INT LOADS EMERGENCY L"  MX REPLACED INOPERATIVE BULBS AND RESET FWD ESPU.  FUNCTIONAL CHECK WAS NORMAL.
